my son was recently hospitalized for suicidal thoughts and hallucinations. when i went to visit him saturday he could barely hold his head up, and when i call him he is always sleeping and when i do get to talk to him he is very agitated, this is got to be from the invega. he is also taking geadon, triliptel, trazadon, i'm bipolar also and i've never heard of this drug invega before until now and i read on line that its been out since 2006? has anyone had any experience with this drug i want him taken off of it but he is 18 and they won't listen to me so i told him to tell them that he did not want to take it but he gets angry with me which is not like him some one tell me somthing tell me what i should do
Yes he is on a fair amount of medications but they might have done that as a proactive measure and once he stabilizes then reduce the amount of medications or tirate the dose. You should speak to the psychiatrist who is working with him and ask them what their plan is. Invega is an antipsychotic that is clinically similar to Risperdal but longer lasting. I was on it for a while and I did not have these specific concerns. However I did from Geodon but each person responds differently to each medication. What is occuring could be from one of the medications or interactions or because what happened that caused him to have suicidal thoughts and hallucinations might not have been treated fully. When a person is hospitalized they generally do a medication review. Explain to the psychiatrist there what your concerns there and explain when the agitation you have seen him experience started and they can then decide what to do within their professional judgment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.